Genetic Structure of Plasmodium falciparum Populations in the Brazilian Amazon Region.

Machado, RL; Povoa, MM; Calvosa, VS; Ferreira, MU; Rossit, AR; Dos Santos, EJ; Conway, DJ; (2004) Genetic Structure of Plasmodium falciparum Populations in the Brazilian Amazon Region. The Journal of infectious diseases, 190 (9). pp. 1547-1555. ISSN 0022-1899 DOI: https://doi.org/10.1086/424601

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1086/424601

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar